MathSciNet Relay Station
MathSciNet bibliographic data
MR1656416 13D25 (16E99)
Enochs, Edgar E.; García Rozas, J. R. Flat covers of complexes. J. Algebra 210 (1998), no. 1, 86–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement